# SDR UALA2011040101567

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,959 hours, 5,602 cycles
- Engine: Pwa PW40903
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Seal
- Part number: MS29513330
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG 2 FUEL LEAK FROM DRAIN NR 9 (STRUT) FOUND ON PREFLIGHT CHECK.  LEAK CHECK TO BE CARRIED OUT.  SAMC TEXT:  THIS IS NR 2 ENG THAT REQUIRES FUEL LINE LEAK CHECK DUE TO O-RINGS HAVE BEEN CHANGED ON THE STRUT COUPLING LOCATION. SAMC TEXT:  REPAIR PER MM.  FUEL LEAK FOUND FROM FUEL FEED LINE STRUT.  TUBE ASSY COUPLING SEAL.  QTY 2 SEALS REPLACED.  MOTORING CARRIED OUT.  NO FUEL LEAK FROM DRAIN NR 9.  SEAL P/N MS29513-330.  PCN 752-1263.  ACCOMPLISHED 10 MINUTE IDLE LEAK CHECK.  NO LEAKS NOTED FROM DRAIN LINE NR 9, OPENED AND VERIFIED NO LEAK AT COUPLING.  ACP INSPECTION OF FUEL COUPLING SEAL REPLACEMENT. NO OBVIOUS DEFECTS OR LEAKS NOTED AFTER 10 MINUTE ENGINE IDLE RUN.
